Mathematische Annalen

, Volume 101, Issue 1, pp 161–193

On linear sets of points of fractional dimension

  • A. S. Besicovitch
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1).
    Über das lineare Maß von Punktmengen ..., Nachrichten der K. Gesellschaft der Wissenschaften zu Göttingen, Math.-phys. Klasse, 1914.Google Scholar
  2. 2).
    Math. Annalen79 (1918), pp. 157–179.Google Scholar
  3. 4).
    On the fundamental geometrical properties of linearly measurable sets of points, Math. Annalen98 (1927), pp. 422–464.Google Scholar
  4. 5).
    Math. Zeitschrift27.Google Scholar

Copyright information

© Springer-Verlag 1929

Authors and Affiliations

  • A. S. Besicovitch
    • 1
  1. 1.Cambridge(England)

Personalised recommendations